Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ {\rm CR}$ submanifolds of a Kaehler manifold. I


Author: Aurel Bejancu
Journal: Proc. Amer. Math. Soc. 69 (1978), 135-142
MSC: Primary 53C55; Secondary 32C05
MathSciNet review: 0467630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The differential geometry of CR submanifolds of a Kaehler manifold is studied. Theorems about totally geodesic CR submanifolds and totally umbilical CR submanifolds are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32C05

Retrieve articles in all journals with MSC: 53C55, 32C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0467630-0
PII: S 0002-9939(1978)0467630-0
Keywords: CR submanifolds, sectional curvature, scalar curvature, Ricci tensor, totally geodesic and totally umbilical CR submanifolds
Article copyright: © Copyright 1978 American Mathematical Society